Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 217, NWS St. Louis, MO

September 5, 2014Franklin County, Gasconade County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 5, 2014, 6:19 PM CDT for Franklin County, Gasconade County, Warren County, Missouri. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2014, 6:19 PM CDT (23:19 UTC)
Expired
Sep 5, 2014, 6:45 PM CDT
In force
26 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, MO, Gasconade County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 6:24 PM CDTTSTM WND GST 50Berger, MOGUST OF AT LEAST 50 MPH
Sep 5, 6:30 PM CDTTSTM WND GST 507 Ssw Warrenton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 3:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1924 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WUUS53 KLSX 052319
SVRLSX
MOC071-073-219-052345-
/O.NEW.KLSX.SV.W.0217.140905T2319Z-140905T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERMANN...
  AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW HAVEN...WRIGHT CITY...TRELOAR...MARTHASVILLE...DUTZOW...BERGER
  AND HOLSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3872 9142 3885 9096 3855 9097 3861 9142
TIME...MOT...LOC 2319Z 262DEG 39KT 3867 9136

HAIL...0.75IN
WIND...60MPH

$$

MILLER
2 follow-up statements
745 
WWUS53 KLSX 052333
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT FRI SEP 5 2014

MOC071-073-052343-
/O.CAN.KLSX.SV.W.0217.000000T0000Z-140905T2345Z/
FRANKLIN MO-GASCONADE MO-
633 PM CDT FRI SEP 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3875 9129 3885 9096 3862 9096 3865 9123
      3869 9129
TIME...MOT...LOC 2333Z 259DEG 36KT 3870 9121

$$

MOC219-052345-
/O.CON.KLSX.SV.W.0217.000000T0000Z-140905T2345Z/
WARREN MO-
633 PM CDT FRI SEP 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARREN COUNTY UNTIL 645 PM CDT...

AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRELOAR...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY AND HOLSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3875 9129 3885 9096 3862 9096 3865 9123
      3869 9129
TIME...MOT...LOC 2333Z 259DEG 36KT 3870 9121

HAIL...<.75IN
WIND...60MPH

$$

MILLER
119 
WWUS53 KLSX 052347
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT FRI SEP 5 2014

MOC219-052357-
/O.EXP.KLSX.SV.W.0217.000000T0000Z-140905T2345Z/
WARREN MO-
647 PM CDT FRI SEP 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3875 9129 3885 9096 3862 9096 3865 9123
      3869 9129
TIME...MOT...LOC 2333Z 259DEG 36KT 3870 9121

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:34 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Sep 5, 3:34 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT Fri Sep 5 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 330 PM CDT Fri Sep 5 2014

During the last hour storm initiation occurred along the cold front
...which at 20z extended from just west of VER to near UIN.
Coverage should continue to increase along and east of the front as
we head into the early evening hours, with this area of storms
gradually pushing south with time.  A few strong storms are certain
possible with a multicell severe weather threat, as latest
mesoscale analysis indicating 2000-3000 J/KG MLCAPE near the fronal
zone with 0-6km bulk shear around 30kts.  Although the front has
been quasi-stationary for much of the day, the effective boundary
(either the actual front or more likely combo of front and outflow
generated by the convection over the next few hours) should be on
the move this evening.  Some convection should ride this boundary
into southern sections of the CWA, but even if the storms begin to
wane, se MO and S IL will at least experience an ams-type
thunderstorm threat, as storms have been dotting a few locations
from the Ozarks into se MO since shortly after 18z.

Perhaps the bigger question is what to do with PoPs late this
evening and overnight.  Starting to think that there may be a
break in precip between the aforementioned early evening activity,
and another round of more elevated, post frontal band of convection
that will push into the CWA as a weak upstream shortwave moves into
the mid-Mississippi Valley.  Given the rather flat nature of the mid
level flow late tonight, the possibility of another disturbance
working into the region and interacting with the baroclinic zone
seems reasonable.

Leading edge of the cooler airmass overnight will be the start of a
fairly big temperature change heading into the weekend. Even with
clouds, believe our far NW counties will manage to dip into the
upper 50s by morning, with upper 60s lingering for one more morning
in our far southeast counties.

Truett

.LONG TERM:  (Saturday through Next Friday)
Issued at 330 PM CDT Fri Sep 5 2014

The cold front should be southeast of our forecast area by 12Z
Saturday with lingering post frontal showers across southeast MO and
southwest IL during the morning.  Decreasing cloudiness can be
expected from northwest to southeast as a surface ridge builds
southeastward into the region behind this front with low level cold
air advection and lower surface/850 mb dew points advecting
southeastward into the region.  Much cooler, below normal
temperatures can be expected for Saturday through Sunday night.
It will be quite chilly Saturday night due to a mostly clear sky,
northerly surface winds becoming light, surface dew points falling
into the upper 40s to lower 50s, and the models forecasting the
850 mb temperatures dropping to 10-13 degrees C across our forecast
area by 12Z Sunday.  Will see the start of a warming trend on Monday
as the surface/850 mb ridge shifts east/southeast of the region with
surface/850 mb winds becoming southeasterly/southwesterly and 850 mb
temperatures slowly warming.  Convection will return to our area
Monday night and Tuesday due to low level warm air advection ahead
of an approaching shortwave and the return flow of low level
moisture and instability.  The models also bring a strong cold front
southeastward through our area Wednesday and Wednesday night.
Convection can be expected along and ahead of this front followed by
much cooler conditions for Thursday through Friday night.  The ECMWF
model is a little slower with the front and with bringing the colder
air into our area compared to the GFS.

GKS

&&

.AVIATION:  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1255 PM CDT Fri Sep 5 2014

Still expecting convection to fire along cold front over the next
1-2 hours near UIN and COU, with this activity then spreading
southeast into the STL metro by late afternoon. Given the
uncertainty of coverage and intensity have opted to stay with VCTS
to highlight threat for now, and will use radar data to fine-tune
specifics once convection becomes established. MVFR, or perhaps
even IFR cigs/vsbys, cant be ruled out with the most intense
convection give the very unstable airmass. Most intense
convection should drop south of the I-70 corridor by this evening,
with more elevated-type showers and isolated thunderstorms
persisting over the STL area. For UIN and COU believe there will
be a lull in precip this evening, with another wave of elevated
showers spreading into the area later tonight as next shortwave
interacts with post-frontal baroclinic zone. T

Specifics for KSTL:
Although some convection is possible over the Ozarks this
afternoon, believe that primary thunderstorm threat in STL will
come from convection that fires along the cold front to our north,
and work into the area in the 21-00z time frame. As mentioned in
the primary AFD discussion, have stayed with VCTS for now, but
once trends becomes established on radar TAF will be updated with
specifics, and given the instability of the AMS MVFR or IFR
conditions will certainly be possible with the most intense
convection. Have continued with earlier trends of elevated
showers and isolated thunderstorms lingering into the evening, but
some of the latest guidance is suggesting there could be more of a
break in the precip, with dry conditions in the wake of the early
evening convection followed by another round of elevated showers
after 06z.  Will watch upstream trends and additional guidance
before making any changes. Finally, there was an area of post-
frontal MVFR over n MO/s IA this morning, so continuing with the
forecast trends that suggests this type of development during the predawn
hours. Advection of much drier air into the region should scourout
this lower cloudiness by midday Saturday.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 5, 4:13 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 PM CDT FRI SEP 5 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 PM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STORMS MAY BE SEVERE
THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS SATURDAY MORNING.

THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY NIGHT AND CONTINUE
UNTIL WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.

GKS

In the hours before

Special weather statement, Sep 5, 3:32 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT FRI SEP 5 2014

MOZ034-052115-
MONROE MO-
332 PM CDT FRI SEP 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE COUNTY UNTIL 415
PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PARIS...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARIS...
  SANTA FE...

THIS STORM WILL AFFECT MARK TWAIN LAKE RECREATIONAL AREA AND UNION
COVERED BRIDGE HISTORIC SITE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PHILLIPSON
Local storm report, Sep 5, 3:36 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             HALLSVILLE              39.12N  92.22W
09/05/2014  M0.88 INCH       BOONE              MO   TRAINED SPOTTER

            MOSTLY PEA TO PENNY SIZE HAIL. A FEW OF THE STONES WERE
            A LITTLE LARGER THAN NICKELS.

&&

CVKING
Special weather statement, Sep 5, 3:37 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI SEP 5 2014

MOZ041-042-052115-
AUDRAIN MO-BOONE MO-
337 PM CDT FRI SEP 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUDRAIN AND NORTHEASTERN
BOONE COUNTIES UNTIL 415 PM CDT...

AT 334 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
HALLSVILLE...OR 8 MILES SOUTHWEST OF CENTRALIA...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRALIA...
  MEXICO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PHILLIPSON
Special weather statement, Sep 5, 4:31 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT FRI SEP 5 2014

MOZ036-052215-
PIKE MO-
431 PM CDT FRI SEP 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 515 PM CDT...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOWLING GREEN...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LOUISIANA...
  CLARKSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PHILLIPSON
Local storm report, Sep 5, 5:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HEAVY RAIN       QUINCY                  39.93N  91.39W
09/05/2014  M1.70 INCH       ADAMS              IL   BROADCAST MEDIA

&&

TRUETT
Special weather statement, Sep 5, 6:12 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT FRI SEP 5 2014

MOZ051-059-060-062-052345-
FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-WARREN MO-
612 PM CDT FRI SEP 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WARREN...SOUTHERN
MONTGOMERY...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 645
PM CDT...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SWISS...OR 9 MILES SOUTHWEST
OF HERMANN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HERMANN...
  SWISS...
  BIG SPRING...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:53 PM CDTSevere Thunderstorm WarningLSXMonroe, Ralls27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.